# SDR GAIA00227

- Difficulty date: April 25, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND, RIGHT ELEVATOR NR 1 ATTACH FITTING ON HORIZONTAL HAS INBOARD HOLE ELONGATED.  OUTBOARD HOLE ELONGATED AND LUG WORN.  REPAIRED ELEVATOR ATTACH FITTING IAW TIMCO REO S00158.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
